# SDR AUS20020421

- Difficulty date: April 30, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: SA52000
- Condition: Failed
- Location: Engine
- Part time: 1,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 CYLINDER EXHAUST VALVE LEAKING. INVESTIGATION FOUND EROSION AROUND THE HEAD OF THE EXHAUST VALVE AS WELL AS LEAKING AT THE VALVE SEAT SEALING FACE.
